# SDR 98UAL900422

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612UA
- Make and model: Boeing 767222
- Aircraft serial: 21873
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 730786
- Condition: Worn
- Location: Fan Case
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXPERIENCED MULTIPLE STALLS WHILE IN STEADY STATE CONDITION AT CRUISE POWER SETTING IN TURBULENCE AT 39,000 FEET WITH AUTO THROTTLES  DISCONNECTED.  *S/D*  ACCOMPLISHED CHECKS PER MM 71-00-39.  FOUND 3.0 BLEED OPERATION WAS ERRATIC AND COULD NOT BE TRIMMED TO WITHIN OPERATIONAL LIMITS.  THE ENGINE WAS REMOVED AND ROUTED TO THE SHOP.  IN THE SHOP, A WORN 3.0 BLEED ROD BEARING IN THE FAN CASE WAS FOUND AND REPLACED.
